# SDR IPXA2020041754307

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 65,174 hours, 12,546 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A*** ATB *** AT FL230 ANTI ICE ON WHEN DESELECTING ANTI ICE L SW L WINDSHEILD POPPED AND SHATTERED CRACKS ACROSS ENTIRE WINDSHEILD.R/R WINDOW ASSY PER MM 56-11-01 ALL OPS CHECK GOOD TORQUED TERMINAL BLOCKS PER SWPM 20-20-03. ESR: IPC 56-11-05-01-005.
